# SDR 9WGA20181129801

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446F
- Aircraft serial: 26344
- Aircraft time: 82,128 hours, 16,043 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Detached
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE AT TOP OF CLIMB "BLD DUCT LEAK (2)". RETURNED TO KORD FOR REPAIRS. FOUND CLAMP BLOWN OFF LEADING EDGE DUCT ON LEFT HAND SIDE.
